# SDR USAASA01041

- Difficulty date: August 4, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A330-202
- Aircraft serial: 0844
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Part time: 5,947 hours
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DCA - FLT 6875 - EN ROUTE LGA-DCA, WHILE CLIMBING THROUGH FL180, THE CAPTAINS WINDSHIELD OUTER PANEL SHATTERED, ACCOMPANIED WITH BRIEF ARCING.  QRH PROCEDURES WERE FOLLOWED.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD AND CHECKED THE WINDSHIELD HEAT.  THE WINDSHIELD HEAT CHECKED OK.  (M)
